Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bushie

Finished Accutane! Third course, 5 months . . . .

Recommended Posts

cheers to that Ang, kisses!

Well not much to report 2 days post-tane. Feeling pretty much the same but it sure is nice not to have life revolve around those silly yellow pills. I think maybe my eyes don't feel quite as dry but still aches/pains.

Still clear of course, I really think I've beaten acne away this time.

Til next time!

Paul

Share this post


Link to post
Share on other sites

2 weeks post-tane. No worries mates :surprised:

Everything is clear. Still have that little pink bump (pyogenic thingy) but its gradually looking better. Other than this one little pink spot, my skin looks pretty great.

Cheers to clear!

Paul

Share this post


Link to post
Share on other sites

Bushie,

I'm aobut 3 weeks away from finishing my 1st course of Accutane (claravis). Curious to see how you are doing post tane. My biggest fear is that my mild acne will come back.

What do you think about using RetinA and creams after Accutane for "maintenance". My doc says that point of accutane is to rid you of acne so you don't have to use all that stuff anymore. I'm seeing a lot of comments about using creams like RetinA for maintenance afterwards.

My derm is one of the docs that brought Accutane to the market 20+ years ago. Dr. Scott Glazer.

Hope to hear from you.

Thanks,

Greg

Share this post


Link to post
Share on other sites

Hey greg,

I'm a little over one month post-tane. Things are great...... i have not had any signs of acne since. I'm still healing with the old marks though but doing well.

As for retin-A, I definitely plan to begin using it soon. I thought I'd just wait a month or so for my skin to come back to normal. I think its a good idea. It can't hurt and Retin-A is good for overall skin texture and appearance so even if you don't need it for acne, its good to keep your skin smooth and to help fade red marks faster.

I had been on it for years and its very safe and no side effects as long as you don't go overboard. I like the look it gives my skin.

Cheers,

Paul

Share this post


Link to post
Share on other sites

I think just once a day, very lightly. No point in overdoing it. :-)

Hey guys....

Everything is still fine. I attached a pic. I'm healing still, you can just see a few tiny marks. But boy am I pale, hahahaha

hope everyone is doing ok.

I'm like ahhhh, I think around 6 weeks post-tane, maybe a little more.

Cheers,

IPB Image

Share this post


Link to post
Share on other sites

Thanks guys. Everything is going great! Haven't had any form of acne in many months now. Cured!

I do still have 2 little red bumps from some strange lesion I had (first thought to be wart, then pyogenic granuloma). But they are getting smaller and less red - I don't think about them much any more.

Hope everyone else is doing great!

Cheers,

Paul

Share this post


Link to post
Share on other sites
Thanks guys. Everything is going great! Haven't had any form of acne in many months now. Cured!

That's fantastic! I'm glad to hear that! Hope this time the results will last forever... ;)

Cheers!

cj

Share this post


Link to post
Share on other sites

Hi everyone.... Guess I should give another update.

Everything is still GREAT. Haven't had any form of acne whatsoever since Accutane!

I went to a cosmetic derm last week to talk about getting rid of my red marks with electrocautery and some other smoothing with Fraxel. Not sure exactly what I'm going to do yet..... but you know me, always after perfection. ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×